Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

LeftRidingCropInMortuary

Member
  • Posts

    75
  • Joined

  • Last visited

Reputation

12 Neutral

About LeftRidingCropInMortuary

  • Birthday 07/26/1983

Profile Information

  • Gender
    Female
  • Location
    Scotland

Recent Profile Visitors

1352 profile views
  1. That's a nice message. I think you know what the answer is, Austin.
  2. I got the hotness as well. Just try and think of it as a sign that the drug is at work.
  3. You are very welcome, Anthony. I enjoy getting my calculator out once in a while!
  4. Creams for rosacea will just dry your skin out further. As you are (luckily) a woman, I would suggest dermablend make-up. I have just come off accutane (2 weeks) and hoping my redness dies down soon. Good luck!
  5. I have suffered with hot flushes but I've only been off accutane for a couple of weeks. I'll look online re folic acid and b12. Good luck anyway and thanks for the info!
  6. ok here goes - 145lbs = 65kg Total dose: 20 x 30 = 600 40 x 30 = 1200 30 x 30 = 900 60 x 30 = 1800 70 x 30 = 2100 80 x 30 = 2400 TOTAL: 9000mg 9000mg divided by 65kg = 138mg/kg Recommended is 120-150mg/kg Therefore: you have had the PERFECT dose, according to guidelines and shouldn't need to extend your dose to achieve your cumulative dose. Your derm might want to extend it for other reasons and, to be honest, if you've come this far, maybe
  7. I feel sore just reading that! You've got yourself into a bit of a vicious circle: By going in the sun, you are drying up your skin but this will cause it to flake off and block your pores. Except that you then scrub it and then you are taking away the protective top layer of skin and letting bacteria in. Not to mention that you will end up wrinkly too! Have you considered oral contraceptives? And try topical isotretinoin. Check our Dr Sam Bunting's videos on youtu
  8. 16 is too young. Wait to see if you grow out of it before resorting to accutane, Unless v severe/scarring.
  9. If she does go on it, she must still take birth control pills...because how can you really be sure a 14yr old isn't going to end up having sex without her family/doctor's knowledge?! Girls can still get pregnant before their periods start. Also she needs careful monitoring re depression.
  10. The sideeffects are unpleasant, but if you feel you can't handle them, you could come off it. My acne didn't affect me as much as yours seems to be affecting you - ie your acne is really affecting how you feel about yourself - and yet it was still worth it for me. If I were you, I would grab it.
  11. My side effects (headache, diorrhea) settled down after a couple of weeks. I just had the dryness & redness throughout. And a bit of stiffness. I didn't have an initial breakout though. No matter what, the result you get will be worth it. I have a diary on here and have posted a pic of my lovely new skin! Good luck.
  12. Perhaps choose a day when you're not going out and try one of them. (Just in case of redness). Then decide.
×